# SDR 2007UALA01991

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME AT STA 500 CORRODED STA 499 - 500 LBL 3 TO LBL 3 WL 148-150.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED FRAME SHEAR TIE DOUBLER REPAIR.
